Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    Braz_Machine's Avatar
    Braz_Machine is offline Associate Member
    Join Date
    Aug 2001
    Location
    Minnesota
    Posts
    306

    Question My wife. Her voice changed.

    My wife did an Anavar cycle for about 4 months. She kept it pretty mild though. Started off 5mg/ed and ended at 10mg/ed. Now her voice has gotten deeper and horse like when someone goes through puberty. What can she do to get back to a normal voice? Is it permanent?

    Thanks,
    Braz_Machine

  2. #2
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    I think most side effects (deepened voice, hair, clitoral enlargment) are fairly permanent, but I'll wait and let someone who's more familiar chime in. Maybe get her to sign up and post this in the womans forum.

  3. #3
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    get use to it.

  4. #4
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    Based on what I've read about various steroids in general, deepened voice is a permanent side-effect when it happens.

  5. #5
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    I asked around on a few different boards bro, I'll let you know.

  6. #6
    SirBen187's Avatar
    SirBen187 is offline Junior Member
    Join Date
    Aug 2003
    Location
    Sc0ttsdale / Detr0it
    Posts
    94
    Best luck to you and your wife.

  7. #7
    the dent depot's Avatar
    the dent depot is offline Senior Member
    Join Date
    Apr 2003
    Location
    LA
    Posts
    1,394
    Whats up Braz?
    Dude...my ex-gf/workout partner did a cycle of Var, and her voice got slightly deeper....and her lady part grew as well. I cant really tell you if her voice has changed back(I hear it every day, and she needed a deeper voice anyway...it was kind of squeeky)...but she tells me that her lady part has gone back down in size....so I know for a fact that some sides do reverse after you get off of it.

    D

  8. #8
    billyg68 is offline Junior Member
    Join Date
    Nov 2002
    Posts
    68
    My wife has done deca , winny, primo cycles. With the deca her voice got very deep but about 4 months later her voice was back to normal. And in 6 months the other sides (facial hair and stalled mensturation) went back to normal.

  9. #9
    ItalianMuscle's Avatar
    ItalianMuscle is offline Senior Member
    Join Date
    Jul 2003
    Location
    Boston, MA
    Posts
    1,267
    That is one of the side effects from AS..

  10. #10
    Mudge is offline Junior Member
    Join Date
    Jun 2003
    Location
    CA
    Posts
    66
    I have also read that it is permanent.

  11. #11
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,454
    'yeah i thought it was permanent, bummer bro.

  12. #12
    Cycleon is offline AR-Hall of Famer / Retired
    Join Date
    Aug 2001
    Location
    Wherever necessary
    Posts
    8,159
    from what I have heard from some females - with anavar or primo use, if it is mild and not too long the sides will recede and go back to near normal - winny can do greater irreversable damage and many women who went too high with winny can never get back their voice - for women, less is more unless they are willing to sound like james earl jones

  13. #13
    WiLLpOwEr's Avatar
    WiLLpOwEr is offline Member
    Join Date
    May 2003
    Location
    Living my life to the fullest!
    Posts
    553
    First of all, 4 months is way to long for anything in my honest opinion. If you do anything for four months you are going to see sides.

    Now, another thing that you have to keep in mind is, a female produces 1/10th the testosterone that a male does. Thus, any steroid will produce 10 times the shock to the system, and is also why female side effects are so drastic, even with low dosases.

    So multiply 5 milligrams by 10. So in effect, if she was male, she would be taking 50 milligrams of anavar every day. Not really that bad, you're probably thinking, but when compounded over 4 months, that really starts to add up.

    You mentioned that she "ended at 10mg ED", and that could do some major damage, espically if she was doing that for a long time(which I doubt, because she will definitely start to see some sides).

    The good news is that many side effects are reversible. All of the side affects, the androgenic ones at least, are due to the excess of testosterone and/or its derivatives, and when the excess is removed, the "side affects" also remove. However, I am not sure if voice changes are androgenic or not, although it makes sense that they would be.

    Best of luck as always.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •